# SDR SWAA101908

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 71,590 hours, 64,401 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307153
- Part serial: D02450
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  APU FIRE INDICATION APPROX 5 MIN APU SHUTDOWN AND DEPARTURE ALARM CONTINUED INTERMITTENTLY UNTIL LANDING.  APU DET INOP, ILLUMINATED AT GATE.  REMOVED AND REPLACED P8-1 ENG & APU FIRE CONTROL PNL.
